Psycho-Babble Medication Thread 562965

Shown: posts 1 to 8 of 8. This is the beginning of the thread.

 

Nardil + Modafinil - BIG YES!!!

Posted by tecknohed on October 4, 2005, at 20:54:09

My Modafinil 'arrived' today. Took my usual 30mg Nardil morning dose then the doorbell rang - the postman YES!

I started with 50mg along with some paracetamol (in case of headache). No interaction with Nardil - phew! Felt pretty awake 2 hours later which is unusual for me as I've been very tired lately. So I popped another 50mg. That did the Job! I felt kinda 'trembly' yet good. Like amphetamine without the euphoria.

At lunch I took another 30mg Nardil with 100mg modafinil. Now that is nice! They definitely seem to work off each other, in a good way! I did get pretty chatty for a while but I loved the lovely energy and wakefullness. Similar to how Nardil was at the beginning. I ended up walking a couple of dogs from the local RSPCA. That was great! My legs still felt tired after the walk so there was no false energy like amphetamine.

There were a couple of moments where things almost went a bit wierd. Kinda like split seconds of 'darkness' would come over me and then dissappear. Kinda like a 'doomed' feeling. But I snapped out of it pretty quick. I've had this before with some psychedelic drugs and amphetamines, probably from the 'start of comedown'. I suppose this combo will inevitably produce some wierd effects but hopefully nothing too serious.

So then, 90mg Nardil + 200mg modafinil is OK, at least for me. Of course its still early days and anything can happen around the corner, but I feel very optimistic about this. Now I just have to convince my pdoc to prescribe it! (For those interested, I have the Modalert brand, Sun Pharmaceuticals, India).

Sorry to go on and on, me me me, but I feel I've had a breakthrough! Good discoverys like this dont come my way very often so Im just a tad excited. Thanks for reading and of course any comments welcome. I'll keep you all posted (bet ya cant wait! lol).

teck

 

Re: Nardil + Modafinil - BIG YES!!!

Posted by Bill LL on October 5, 2005, at 13:57:28

In reply to Nardil + Modafinil - BIG YES!!!, posted by tecknohed on October 4, 2005, at 20:54:09

It sounds like a great combination because one can have a side effect of tiredness, and the other will keep you awake.

I just read another post from today of someone having success on Wellbutrin with Klonopin. This also sounds good because one is activating, and the other is calming and can cause tiredness.

I personally am on 400 mg of Modafinil with 20 mg Lexapro and 200 mg Lamictal. It's sort of the same principle because Modafinil is activating and Lexapro can cause tiredness. I'm not sure if Lamictal is activating or not, but it doesn't seem to have any side effects for me. And it does make me more calm.

Since starting Provigil several month a go, I have not put my head on my desk at work like I used to almost every day. Also, it does not make me feel jittery.
I also take a beta blocker for blood pressure, Toprol XL 100 mg once a day, and it has a good side effect of making me feel a bit more calm.

> My Modafinil 'arrived' today. Took my usual 30mg Nardil morning dose then the doorbell rang - the postman YES!
>
> I started with 50mg along with some paracetamol (in case of headache). No interaction with Nardil - phew! Felt pretty awake 2 hours later which is unusual for me as I've been very tired lately. So I popped another 50mg. That did the Job! I felt kinda 'trembly' yet good. Like amphetamine without the euphoria.
>
> At lunch I took another 30mg Nardil with 100mg modafinil. Now that is nice! They definitely seem to work off each other, in a good way! I did get pretty chatty for a while but I loved the lovely energy and wakefullness. Similar to how Nardil was at the beginning. I ended up walking a couple of dogs from the local RSPCA. That was great! My legs still felt tired after the walk so there was no false energy like amphetamine.
>
> There were a couple of moments where things almost went a bit wierd. Kinda like split seconds of 'darkness' would come over me and then dissappear. Kinda like a 'doomed' feeling. But I snapped out of it pretty quick. I've had this before with some psychedelic drugs and amphetamines, probably from the 'start of comedown'. I suppose this combo will inevitably produce some wierd effects but hopefully nothing too serious.
>
> So then, 90mg Nardil + 200mg modafinil is OK, at least for me. Of course its still early days and anything can happen around the corner, but I feel very optimistic about this. Now I just have to convince my pdoc to prescribe it! (For those interested, I have the Modalert brand, Sun Pharmaceuticals, India).
>
> Sorry to go on and on, me me me, but I feel I've had a breakthrough! Good discoverys like this dont come my way very often so Im just a tad excited. Thanks for reading and of course any comments welcome. I'll keep you all posted (bet ya cant wait! lol).
>
> teck
>

 

Re: Nardil + Modafinil - BIG YES!!! Bill LL

Posted by ed_uk on October 5, 2005, at 14:38:41

In reply to Re: Nardil + Modafinil - BIG YES!!!, posted by Bill LL on October 5, 2005, at 13:57:28

Hi Kev,

It's great that it's helping! Keep us posted.

~Ed

 

Re: Nardil + Modafinil - BIG YES!!!

Posted by Tom Twilight on October 5, 2005, at 15:42:24

In reply to Re: Nardil + Modafinil - BIG YES!!! Bill LL, posted by ed_uk on October 5, 2005, at 14:38:41

Hey Kev

Its great that its working!

Best of luck with it, keep us posted as to your progress

 

Re: Nardil + Modafinil - BIG YES!!!

Posted by Phillipa on October 5, 2005, at 18:45:27

In reply to Re: Nardil + Modafinil - BIG YES!!!, posted by Tom Twilight on October 5, 2005, at 15:42:24

Glad to hear a success story! Fondly, Phillipa

 

Re: Nardil + Modafinil - BIG YES!!!

Posted by tecknohed on October 5, 2005, at 20:37:16

In reply to Re: Nardil + Modafinil - BIG YES!!!, posted by Phillipa on October 5, 2005, at 18:45:27

thanks everyone!

I felt even better yesturday (Wednesday). Today I will go out and get myself a job after being on the sick for 4 months. I dont hang about! (-:

 

Re: Nardil + Modafinil - BIG YES!!!

Posted by Maxime on October 7, 2005, at 14:25:23

In reply to Re: Nardil + Modafinil - BIG YES!!!, posted by tecknohed on October 5, 2005, at 20:37:16

> thanks everyone!
>
> I felt even better yesturday (Wednesday). Today I will go out and get myself a job after being on the sick for 4 months. I dont hang about! (-:

That is really great! I tried it and it gave me a bad headache with the Parnate and I had even lowered my Parnate dose. So weird. I can handle Dexedrine and Adderall with no headache, yet Modafinil gives me a wicked headache.

I am glad it's working for you!

Maxime

 

Oh dear.

Posted by tecknohed on October 9, 2005, at 11:41:56

In reply to Nardil + Modafinil - BIG YES!!!, posted by tecknohed on October 4, 2005, at 20:54:09

I think the Modafinils pooping out already. Bloody meds.


This is the end of the thread.


Show another thread

URL of post in thread:


Psycho-Babble Medication | Extras | FAQ


[dr. bob] Dr. Bob is Robert Hsiung, MD, bob@dr-bob.org

Script revised: February 4, 2008
URL: http://www.dr-bob.org/cgi-bin/pb/mget.pl
Copyright 2006-17 Robert Hsiung.
Owned and operated by Dr. Bob LLC and not the University of Chicago.